# SDR HALA2016072300300

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 20,684 hours, 3,182 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 33493190001
- Part serial: 36701
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, APU FAILED TO START THREE TIMES FL390 TEMP -55 EGT OVERTEMP 950 DEG C.  PERFORMED APU BITE IAW AMM 49-62 FAULTS APU FUEL FLOW    
DIVIDER.  R & R THE FUEL FLOW DIVIDER IAW AMM 49-31. OPS CHECKED NORMAL.
